# SDR SWAA2025111828605

- Difficulty date: October 25, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Paint
- Condition: Degraded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING UPPER INBD SURFACE EMERGENCY ESCAPE PATHWAY HAS DEGRADED PAINT.  RESTORED OVERWING EMERGENCY WALKWAY COATING AS REQUIRED PER AMM 51-21-97.
